# SDR JBZA08262011TB

- Difficulty date: August 21, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N37RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0646
- Aircraft time: 2,430 hours
- System (JASC): 3120 · Independent Instruments
- Part: Resistor
- Part number: FCM502K33408F
- Condition: Burned Out
- Location: Compass
- Part time: 2,430 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TURNING ON THE MASTER BATTERY SWITCH AS WELL AS THE ACFT FADEC (2) SWITCHES, NURSE SITTING IN THE CO-PILOTS SEAT POSITION BEGAN TO SMELL AN ODOR SIMILAR TO AN ELECTRICAL BURN.   CREW ALSO SMELLED THE ODOR.  DUTY CREW SAW A FAINT GLOW INSIDE THE CENTRAL INSTRUMENT PANEL.   IMMEDIATELY TURNED OFF FADEC SWITCHES AND MASTER BATTERY SWITCH,  GLOW AND ODOR SUBSIDED.    COMPASS LIGHT RESISTOR WAS FOUND BURNED OUT BEHIND THE RT PEDESTAL POWER DISTRIBUTION BOARD.   REPLACEMENT RESISTOR INSTALLED,  MX RUNS AND VISUAL CHECKS WERE PERFORMED, AND ACFT RETURNED TO SERVICE.
